Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2004
Severe Thunderstorm Warning 143, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 22, 2004, 4:34 PM CDT for Okfuskee County, Oklahoma. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 22, 2004, 4:34 PM CDT (21:34 UTC)
- Expired
- Apr 22, 2004, 5:30 PM CDT
- In force
- 56 min
- Issued by
- NWS Tulsa, OK
- Area
- Counties, with a storm outline in the text
County Okfuskee County, OK
The radar
The Norman radar (KTLX), 80 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 22, 1:40 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 9.6 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 900 J/kg
- Mixed-layer CIN
- -89 J/kg
- Mixed-layer LCL
- 473 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- 232 m²/s²
- 0-3 km storm-relative helicity
- 312 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.3
The text
As transmitted, in the capitals the NWS used until 2016.
524
WUUS54 KTSA 222134
SVRTUL
OKC107-222230-
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
434 PM CDT THU APR 22 2004
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN OKFUSKEE COUNTY IN EAST CENTRAL OKLAHOMA
* UNTIL 530 PM CDT
* AT 434 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 3
MILES SOUTH OF PADEN...MOVING NORTHEAST AT 20 MPH. RADAR DETECTED
ROTATION WITH THIS STORM.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...CASTLE...
PADEN...BOLEY...OKFUSKEE AND WELTY.
HAIL TO THE SIZE OF PENNIES AND WIND GUSTS TO 60 MPH CAN BE EXPECTED
IN THE WARNED AREA. STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE
STORM HAS PASSED.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. BE ALERT FOR RAPIDLY
CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
LAT...LON 3556 9664 3540 9661 3553 9617 3564 9620
3565 9639
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 4:25 PM CDT, 9 minutes earlier.
Area forecast discussion, Apr 22, 4:25 PM CDT, 9 minutes before
AREA FORECAST DISCUSSION...MESOSCALE UPDATE NATIONAL WEATHER SERVICE TULSA OKLAHOMA 425 PM CDT THU APR 22 2004 ANOTHER SUPERCELL STORM HAS DEVELOPED OVER SOUTHERN TULSA COUNTY WITH STRONG ROTATION. TORNADO WARNING HAS BEEN ISSUED FOR THIS STORM. WELL DEFINED WALL CLOUD AND FUNNEL REPORTED IN THE VICINITY OF GELNPOOL. PERSONS IN THE GLENPOOL AND BIXBY AREAS SHOULD TAKE IMMEDIATE TORNADO PRECAUTIONS. TORNADO SIRENS ARE BEING SOUNDED IN SOUTHERN TULSA COUNTY AT THIS TIME. FORECAST ID= 14 .TSA WATCHES/WARNINGS/ADVISORIES... AR...FLASH FLOOD WATCH FROM 400 PM CDT THURSDAY UNTIL 400 AM CDT FRIDAY FOR ZONES ARZ001>002...ARZ010>011...ARZ019>020...ARZ029. OK...FLASH FLOOD WATCH FROM 400 PM CDT THURSDAY UNTIL 400 AM CDT FRIDAY FOR ZONES OKZ049...OKZ053>076.
Hazardous weather outlook, Apr 22, 1:00 PM CDT, 3 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 100 PM CDT THU APR 22 2004 ARZ001-002-010-011-019-020-029-OKZ049-053>076-231100- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 100 PM CDT THU APR 22 2004 .DAY ONE...THIS AFTERNOON AND TONIGHT ...SEVERE THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND TONIGHT ACROSS MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS... NUMEROUS SURFACE BOUNDARIES RESIDE ACROSS THE OUTLOOK AREA THIS AFTERNOON...AND WITH AN UNSTABLE AIRMASS IN PLACE AND FAVORABLE WIND FIELDS ALOFT...ANOTHER ROUND OF SEVERE WEATHER IS EXPECTED LATE THIS AFTERNOON THROUGH TONIGHT. INITIAL THUNDERSTORM DEVELOPMENT IS EXPECTED BY LATE AFTERNOON ALONG A REMNANT OUTFLOW BOUNDARY. THIS BOUNDARY IS EXPECTED TO EXTEND FROM NEAR TULSA SOUTHEASTWARD FOLLOWING THE ARKANSAS RIVER VALLEY AND CONTINUING THROUGH WEST CENTRAL ARKANSAS. ADDITIONAL THUNDERSTORM DEVELOPMENT IS EXPECTED FURTHER WEST ACROSS CENTRAL AND NORTHERN OKLAHOMA WITH STORMS TRACKING INTO THE AREA BY EARLY EVENING. THE SEVERE WEATHER THREAT WILL CONTINUE OVERNIGHT AS LOW LEVEL WINDS INCREASE AND THE ATMOSPHERE REMAINS UNSTABLE. THE PRIMARY SEVERE WEATHER THREATS WILL BE LARGE HAIL AND DAMAGING WINDS...WITH THE THREAT FOR TORNADOES BEING HIGHEST NEAR THE SURFACE BOUNDARY LOCATIONS. OF EQUAL CONCERN IS THE POTENTIAL FOR FLASH FLOODING ACROSS THE AREA...ESPECIALLY FAR EASTERN OKLAHOMA AND WESTERN ARKANSAS WHERE LATEST DATA SUGGEST THE HEAVIEST RAINS WILL FALL TONIGHT. A FLOOD WATCH IS BEING CONSIDERED...AND PERSONS ACROSS THE ENTIRE OUTLOOK AREA SHOULD BE ALERT FOR POTENTIAL FLOODING CONDITIONS. WARNING PROBABILITIES FOR SEVERE THUNDERSTORMS AND TORNADOES CAN BE FOUND IN THE CURRENT HAZARDS SECTION AT: WWW.SRH.NOAA.GOV/TULSA. GIVEN PROBABILITIES REPRESENT THE POTENTIAL FOR A WARNING TO BE ISSUED AT YOUR LOCATION. SPOTTER / EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED LATER TODAY. EMERGENCY MANAGEMENT PERSONNEL SHOULD BE PREPARED FOR ANOTHER ROUND OF SEVERE WEATHER...INCLUDING THE POSSIBILITY OF TORNADOES. ALL SHOULD CLOSELY MONITOR THE LATEST WEATHER CONDITIONS AND STATEMENTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE SEVERE WEATHER THREAT WILL CONTINUE INTO THROUGH FRIDAY INTO SATURDAY MORNING. CONDITIONS SHOULD FINALLY BECOME MORE TRANQUIL WITH A RETURN TO DRY WEATHER BY THE END OF THE WEEKEND CONTINUING THROUGH MUCH OF NEXT WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION
In the hours before
Local storm report, Apr 22, 2:49 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
249 PM CDT THU APR 22 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0358 PM HAIL FORT SMITH 35.39N 94.40W
04/21/2004 1.75 INCH SEBASTIAN AR TRAINED SPOTTER
0410 PM HAIL WARNER 35.49N 95.31W
04/21/2004 1.00 INCH MUSKOGEE OK BROADCAST MEDIA
0422 PM HAIL VAN BUREN 35.44N 94.35W
04/21/2004 1.00 INCH CRAWFORD AR EMERGENCY MNGR
0440 PM HAIL 5 S KIBLER 35.36N 94.23W
04/21/2004 0.75 INCH CRAWFORD AR PUBLIC
0541 PM HAIL 2 NE HULBERT 35.95N 95.12W
04/21/2004 1.00 INCH CHEROKEE OK PUBLIC
0602 PM HAIL JAMESVILLE 35.76N 95.64W
04/21/2004 1.00 INCH MUSKOGEE OK PUBLIC
0606 PM HAIL JENNINGS 36.18N 96.57W
04/21/2004 1.75 INCH PAWNEE OK EMERGENCY MNGR
0617 PM HAIL 2 S WAGONER 35.93N 95.37W
04/21/2004 0.75 INCH WAGONER OK LAW ENFORCEMENT
0617 PM HAIL 2 E JENNINGS 36.18N 96.53W
04/21/2004 0.75 INCH PAWNEE OK PUBLIC
0645 PM HAIL ROLAND 35.42N 94.51W
04/21/2004 1.00 INCH SEQUOYAH OK LAW ENFORCEMENT
0651 PM HAIL CATOOSA 36.19N 95.75W
04/21/2004 0.88 INCH ROGERS OK AMATEUR RADIO
0700 PM HAIL VAN BUREN 35.44N 94.35W
04/21/2004 0.88 INCH CRAWFORD AR AMATEUR RADIO
0700 PM HAIL VAN BUREN 35.44N 94.35W
04/21/2004 0.88 INCH CRAWFORD AR AMATEUR RADIO
0703 PM HAIL 1 N FORT SMITH 35.40N 94.40W
04/21/2004 0.75 INCH SEBASTIAN AR NWS EMPLOYEE
0703 PM HAIL VAN BUREN 35.44N 94.35W
04/21/2004 0.75 INCH CRAWFORD AR AMATEUR RADIO
0718 PM HAIL SAPULPA 36.00N 96.11W
04/21/2004 0.75 INCH CREEK OK LAW ENFORCEMENT
0735 PM HAIL ALMA 35.48N 94.22W
04/21/2004 0.75 INCH CRAWFORD AR AMATEUR RADIO
0740 PM HAIL HULBERT 35.93N 95.14W
04/21/2004 0.88 INCH CHEROKEE OK AMATEUR RADIO
0839 PM HAIL 2 E OZARK 35.49N 93.79W
04/21/2004 1.00 INCH FRANKLIN AR AMATEUR RADIO
0926 PM HAIL 1 W BEARDEN 35.35N 96.41W
04/21/2004 1.00 INCH OKFUSKEE OK EMERGENCY MNGR
1012 PM HAIL 7 N SCIPIO 35.16N 95.96W
04/21/2004 1.00 INCH PITTSBURG OK PUBLIC
1044 PM HAIL 1 E MCCURTAIN 35.15N 94.95W
04/21/2004 1.00 INCH HASKELL OK PUBLIC
1045 PM HAIL 2 E OKEMAH 35.43N 96.27W
04/21/2004 1.00 INCH OKFUSKEE OK LAW ENFORCEMENT
1048 PM HAIL 2 W MILTON 35.16N 94.90W
04/21/2004 1.00 INCH LE FLORE OK PUBLIC
1048 PM HAIL 2 SE SALLISAW 35.44N 94.76W
04/21/2004 0.75 INCH SEQUOYAH OK PUBLIC
1100 PM HAIL 1 N LEQUIRE 35.12N 95.11W
04/21/2004 0.75 INCH HASKELL OK PUBLIC
1116 PM HAIL HENRYETTA 35.44N 95.98W
04/21/2004 1.00 INCH OKMULGEE OK EMERGENCY MNGR
1124 PM HAIL 6 NE EUFAULA 35.35N 95.51W
04/21/2004 0.75 INCH MCINTOSH OK AIRPLANE PILOT
1124 PM TSTM WND GST 6 NE EUFAULA 35.35N 95.51W
04/21/2004 70 MPH MCINTOSH OK EMERGENCY MNGR
1150 PM TSTM WND DMG PORUM 35.36N 95.27W
04/21/2004 MUSKOGEE OK AIRPLANE PILOT
LARGE TREE DOWN
1155 PM TSTM WND DMG WHITEFIELD 35.25N 95.24W
04/21/2004 HASKELL OK PUBLIC
POWER LINES DOWN AND MINOR TREE DAMAGE
1210 AM TSTM WND DMG STIGLER 35.25N 95.12W
04/22/2004 HASKELL OK EMERGENCY MNGR
POWER LINES AND LARGE TREE LIMBS DOWN IN THE STIGLER AREA
1215 AM HAIL 12 WNW PAWNEE 36.40N 97.00W
04/22/2004 0.75 INCH PAWNEE OK PUBLIC
1240 AM HAIL FAIRFAX 36.57N 96.70W
04/22/2004 0.88 INCH OSAGE OK PUBLIC
1251 AM HAIL PORUM 35.36N 95.27W
04/22/2004 0.88 INCH MUSKOGEE OK FIRE DEPT/RESCUE
0100 AM TSTM WND DMG OILTON 36.08N 96.58W
04/22/2004 CREEK OK LAW ENFORCEMENT
TREES DOWN BETWEEN OILTON AND SILVER CITY
0145 AM TSTM WND DMG TULSA 36.13N 95.92W
04/22/2004 TULSA OK NWS EMPLOYEE
SEVERAL LARGE LIMBS DOWN AT 15TH AND UTICA
0151 AM TSTM WND DMG 3 E OWASSO 36.27N 95.80W
04/22/2004 ROGERS OK NWS EMPLOYEE
LARGE TREE DOWN AT 86TH AND 145TH
0159 AM HAIL 4 W BEGGS 35.74N 96.14W
04/22/2004 0.75 INCH OKMULGEE OK PUBLIC
0225 AM TSTM WND DMG MIDLAND 35.09N 94.35W
04/22/2004 SEBASTIAN AR CO-OP OBSERVER
TRAILER HOUSE BLOWN OVER...LOTS OF TREE AND LIMB DAMAGE
0302 AM HAIL 1 W CHECOTAH 35.47N 95.54W
04/22/2004 1.00 INCH MCINTOSH OK AMATEUR RADIO
0324 AM HAIL WARNER 35.49N 95.31W
04/22/2004 1.00 INCH MUSKOGEE OK POST OFFICE
0500 AM FLASH FLOOD SPIRO 35.24N 94.62W
04/22/2004 LE FLORE OK CO-OP OBSERVER
NUMEROUS ROADS FLOODED
&&
CASLocal storm report, Apr 22, 3:18 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
318 PM CDT THU APR 22 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0935 PM HAIL 8 S SLICK 35.78N 96.27W
04/20/2004 0.75 INCH CREEK OK PUBLIC
0935 PM TSTM WND GST 8 S SLICK 35.66N 96.27W
04/20/2004 60 MPH CREEK OK PUBLIC
NEAR TUSKEGEE
0930 PM HAIL 2 W COOKSON 35.71N 94.92W
04/21/2004 0.88 INCH CHEROKEE OK PUBLIC
0930 PM TSTM WND GST 2 W COOKSON 35.71N 94.96W
04/21/2004 60 MPH CHEROKEE OK PUBLIC
1030 PM HAIL OKEMAH 35.43N 96.30W
04/21/2004 0.75 INCH OKFUSKEE OK PUBLIC
&&Local storm report, Apr 22, 4:12 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
412 PM CDT THU APR 22 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0351 PM TORNADO BROKEN ARROW 36.05N 95.79W
04/22/2004 TULSA OK BROADCAST MEDIA
TORNADO ON THE GROUND AT 71ST AND COUNTY LINE ROAD
0355 PM TORNADO BROKEN ARROW 36.05N 95.79W
04/22/2004 TULSA OK AMATEUR RADIO
TORNADO AT 214TH EAST AVENUE AND 51ST
0409 PM TORNADO BROKEN ARROW 36.05N 95.79W
04/22/2004 TULSA OK PUBLIC
TORNADO AT OAK GROVE ROAD AND 41ST
&&
CASLocal storm report, Apr 22, 4:20 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
420 PM CDT THU APR 22 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL GLENPOOL 35.96N 96.01W
04/22/2004 1.00 INCH TULSA OK EMERGENCY MNGR
QUARTER SIZE HAIL AT HIGHWAY 75 AND 181ST STREET
&&
CASLocal storm report, Apr 22, 4:27 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
427 PM CDT THU APR 22 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0427 PM HAIL BROKEN ARROW 36.05N 95.79W
04/22/2004 0.75 INCH TULSA OK BROADCAST MEDIA
PENNY HAIL AT 101ST AND ELM
&&
CASLocal storm report, Apr 22, 4:30 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTION
NATIONAL WEATHER SERVICE TULSA OK
430 PM CDT THU APR 22 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0351 PM TORNADO BROKEN ARROW 36.05N 95.79W
04/22/2004 WAGONER OK BROADCAST MEDIA
TORNADO ON THE GROUND AT 71ST AND COUNTY LINE ROAD
0355 PM TORNADO BROKEN ARROW 36.05N 95.79W
04/22/2004 WAGONER OK AMATEUR RADIO
TORNADO AT 214TH EAST AVENUE AND 51ST
0409 PM TORNADO BROKEN ARROW 36.05N 95.79W
04/22/2004 WAGONER OK PUBLIC
TORNADO AT OAK GROVE ROAD AND 41ST
&&
CASThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 7:09 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee | 81 min |
| Apr 21, 7:13 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 47 min |
| Apr 21, 7:27 PM CDT | Severe Thunderstorm Warning | TSA | Tulsa | 63 min |
| Apr 21, 8:23 PM CDT | Flash Flood Warning | TSA | Cherokee | 4 hr |
| Apr 21, 9:08 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee | 37 min |
| Apr 21, 9:14 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 61 min |
| Apr 21, 9:25 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 65 min |
| Apr 21, 9:58 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 62 min |
| Apr 21, 10:02 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 43 min |
| Apr 21, 10:08 PM CDT | Severe Thunderstorm Warning | TSA | Haskell | 67 min |
| Apr 21, 10:40 PM CDT | Severe Thunderstorm Warning | TSA | Sequoyah | 65 min |
| Apr 21, 10:44 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Okfuskee | 61 min |
| Apr 21, 10:53 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh | 52 min |
| Apr 21, 11:01 PM CDT | Tornado Warning | TSA | McIntosh | 59 min |
| Apr 21, 11:16 PM CDT | Severe Thunderstorm Warning | TSA | Okmulgee | 59 min |
| Apr 21, 11:24 PM CDT | Tornado Warning | TSA | Haskell, Pittsburg | 66 min |
| Apr 21, 11:41 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee | 49 min |
| Apr 21, 11:49 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 71 min |
| Apr 21, 11:56 PM CDT | Tornado Warning | TSA | McIntosh | 64 min |
| Apr 22, 12:03 AM CDT | Tornado Warning | TSA | Haskell | 42 min |
| Apr 22, 12:28 AM CDT | Tornado Warning | TSA | LeFlore | 47 min |
| Apr 22, 12:29 AM CDT | Tornado Warning | TSA | Haskell, Muskogee | 76 min |
| Apr 22, 12:43 AM CDT | Severe Thunderstorm Warning | TSA | Creek | 62 min |
| Apr 22, 1:00 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Tulsa, Washington | 60 min |
| Apr 22, 1:16 AM CDT | Flash Flood Warning | TSA | LeFlore | 4 hr |
| Apr 22, 1:23 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 67 min |
| Apr 22, 1:34 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 56 min |
| Apr 22, 1:38 AM CDT | Severe Thunderstorm Warning | TSA | Okfuskee, Okmulgee | 52 min |
| Apr 22, 1:49 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Wagoner | 41 min |
| Apr 22, 2:10 AM CDT | Severe Thunderstorm Warning | TSA | Mayes | 35 min |
| Apr 22, 2:39 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh | 51 min |
| Apr 22, 3:21 AM CDT | Severe Thunderstorm Warning | TSA | Muskogee | 24 min |
| Apr 22, 3:29 PM CDT | Severe Thunderstorm Warning | TSA | Tulsa, Wagoner | 76 min |
| Apr 22, 3:50 PM CDT | Severe Thunderstorm Warning | TSA | Rogers | 70 min |
| Apr 22, 3:53 PM CDT | Tornado Warning | TSA | Wagoner | 37 min |
| Apr 22, 3:56 PM CDT | Tornado Warning | TSA | Rogers | 64 min |
| Apr 22, 4:20 PM CDT | Tornado Warning | TSA | Tulsa | 55 min |
| Apr 22, 4:27 PM CDT | Tornado Warning | TSA | Mayes | 63 min |
| Apr 22, 4:36 PM CDT | Severe Thunderstorm Warning | TSA | Okmulgee | 24 min |
| Apr 22, 4:42 PM CDT | Tornado Warning | TSA | Wagoner | 63 min |
| Apr 22, 5:03 PM CDT | Tornado Warning | TSA | Cherokee, Delaware | 72 min |
| Apr 22, 5:11 PM CDT | Tornado Warning | TSA | Okmulgee, Tulsa | 34 min |
| Apr 22, 5:25 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee, Okmulgee | 80 min |
| Apr 22, 5:26 PM CDT | Tornado Warning | TSA | Mayes | 34 min |
| Apr 22, 5:30 PM CDT | Tornado Warning | TSA | Muskogee | 60 min |
| Apr 22, 5:40 PM CDT | Tornado Warning | TSA | Wagoner | 65 min |
| Apr 22, 5:45 PM CDT | Tornado Warning | TSA | Okmulgee | 60 min |
| Apr 22, 5:48 PM CDT | Tornado Warning | TSA | Adair | 57 min |
| Apr 22, 5:54 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 51 min |
| Apr 22, 6:05 PM CDT | Severe Thunderstorm Warning | TSA | Craig | 55 min |
| Apr 22, 6:26 PM CDT | Tornado Warning | TSA | Muskogee | 64 min |
| Apr 22, 6:31 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee | 59 min |
| Apr 22, 6:36 PM CDT | Tornado Warning | TSA | Cherokee | 54 min |
| Apr 22, 6:41 PM CDT | Severe Thunderstorm Warning | TSA | Wagoner | 64 min |
| Apr 22, 6:41 PM CDT | Severe Thunderstorm Warning | TSA | Okmulgee | 79 min |
| Apr 22, 6:45 PM CDT | Tornado Warning | TSA | Adair | 60 min |
| Apr 22, 6:51 PM CDT | Tornado Warning | TSA | Craig, Ottawa | 54 min |
| Apr 22, 6:55 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh | 95 min |
| Apr 22, 6:56 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Muskogee, Okmulgee, Wagoner | 4 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2004Every severe thunderstorm warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.